# SDR AALA202111084857

- Difficulty date: October 30, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737*
- Aircraft serial: 31077
- Aircraft time: 36,064 hours, 14,607 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DAMAGED AFT LEFT. **SUPPLEMENTAL REPORT FOR AALA202111034857: OPERATE AND INSPECTED LAVATORY D BI-FOLD DOOR PER CMM 25-40-64.** (CLOSED)
